Integrals of the motion for an electron in a quantized plane electromagnetic wave

V. G. Bagrov, D. M. Gitman, A. V. Shapovalov

Результат исследований: Материалы для журналаСтатья

Выдержка

The structure of the integrals of motion of an electron moving in a plane quantized electromagnetic wave is discussed, using the general solution of the integrals of motion of a system whose Hamiltonian is a quadratic form of creation and annihilation operators with constant coefficients.

Язык оригиналаАнглийский
Страницы (с-по)233-237
Число страниц5
ЖурналSoviet Physics Journal
Том20
Номер выпуска2
DOI
СостояниеОпубликовано - фев 1977
Опубликовано для внешнего пользованияДа

Отпечаток

electromagnetic radiation
electrons
operators
coefficients

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Цитировать

Integrals of the motion for an electron in a quantized plane electromagnetic wave. / Bagrov, V. G.; Gitman, D. M.; Shapovalov, A. V.

В: Soviet Physics Journal, Том 20, № 2, 02.1977, стр. 233-237.

Результат исследований: Материалы для журналаСтатья

@article{eabe097ed35048e4bcacf0f532dd35de,
title = "Integrals of the motion for an electron in a quantized plane electromagnetic wave",
abstract = "The structure of the integrals of motion of an electron moving in a plane quantized electromagnetic wave is discussed, using the general solution of the integrals of motion of a system whose Hamiltonian is a quadratic form of creation and annihilation operators with constant coefficients.",
author = "Bagrov, {V. G.} and Gitman, {D. M.} and Shapovalov, {A. V.}",
year = "1977",
month = "2",
doi = "10.1007/BF01297392",
language = "English",
volume = "20",
pages = "233--237",
journal = "Russian Physics Journal",
issn = "1064-8887",
publisher = "Consultants Bureau",
number = "2",

}

TY - JOUR

T1 - Integrals of the motion for an electron in a quantized plane electromagnetic wave

AU - Bagrov, V. G.

AU - Gitman, D. M.

AU - Shapovalov, A. V.

PY - 1977/2

Y1 - 1977/2

N2 - The structure of the integrals of motion of an electron moving in a plane quantized electromagnetic wave is discussed, using the general solution of the integrals of motion of a system whose Hamiltonian is a quadratic form of creation and annihilation operators with constant coefficients.

AB - The structure of the integrals of motion of an electron moving in a plane quantized electromagnetic wave is discussed, using the general solution of the integrals of motion of a system whose Hamiltonian is a quadratic form of creation and annihilation operators with constant coefficients.

UR - http://www.scopus.com/inward/record.url?scp=34250292807&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250292807&partnerID=8YFLogxK

U2 - 10.1007/BF01297392

DO - 10.1007/BF01297392

M3 - Article

AN - SCOPUS:34250292807

VL - 20

SP - 233

EP - 237

JO - Russian Physics Journal

JF - Russian Physics Journal

SN - 1064-8887

IS - 2

ER -